# SDR NSVA2009012

- Difficulty date: March 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N198CJ
- Make and model: Saab 340B
- Aircraft serial: 198
- Aircraft time: 38,390 hours, 44,816 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Socket
- Condition: Shorted
- Location: Cabin Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG BURNING PLASTIC ODOR IN CABIN, CAN SENSE THROUGH-OUT CABIN AND SEAT 7/8 LOCATION, BUT STRONGEST AROUND ROWS 3 AND 4.  FOUND ROW 4F WINDOW LIGHT AFT SOCKET SHORTED OUT PULLED AND COLLARD CB L24 AND REMOVED LAMP.  DEFERRED PER MEL 33-20-1-1 CAT C, ASSIGNED MEL ID 35148.
